# SDR DALA2018102606316

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 68,339 hours, 8,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE HANGING BELOW SEAT 15B. FOUND EMERGENCY LIGHT ASSEMBLY BROKEN OFF THE SEAT. REPLACED EMERGENCY LIGHT ASSEMBLY.
